# SDR DALA2021070603740

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,572 hours, 25,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 KNUKLE KNOCKER ON 2R DOOR DID NOT PROTRUDE AFTER NORMAL ARMING. CORRECTIVE ACTION: EXERCISED ARM/DISARM AND NOTICED A SLIGHT INTERFERENCE ON TOP EDGE OF KNUCKLE KNOCKER. OPS NORMAL NOW. (7436062)
